U.S. doctors online nowAsk doctors free
A member asked:

i vomited 30 minutes after taking musinex and azithomycim, what shiuld i do?

2 doctor answers3 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Try again: You could take the Azithromycin again and see if you tolerate it. If not, return to the doctor and get a substitute medication.
Dr. Michael Ein
Infectious Disease 48 years experience
Take with food: Try taking the meds on a full stomache after eating.
Dr. Kenneth Smith
Internal Medicine 32 years experience
Both medications known for stomach upset agree with food
Dec 5, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 20-year-old female asked:
1 doctor answer1 doctor weighed in
A 18-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.